# SDR FDEA201306121268

- Difficulty date: June 12, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 113N10133
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BEAM FITTING INBD OF THE FWD TRUNNION FITTING HAS GOUGES ON THE LUGS. CORRECTED ACTION ACCOMPLISHED IAW EA F-3210-T0300574.  CLASSIFIED A CATEGORY B, MAJOR REPAIR.
